Mirena for Acne treatment

We have 1372 consumer reports for treatment of Acne with Mirena. Acne used in 1% of cases.

Patients statistics on Acne for Mirena

Female
Male

Average weight in Lbs
157.85
0

Average height in Ft
5′ 7″
0

Average age
36
0

Mirena Circle Diagram 11 consumers of 1372 reported about Acne

  1. Erin D. Johnson says:
    3.0 rating

    Mirena for Edema; Acne; Hurt

    Hello, have the Mirena now for a quarter of a year, at the beginning, side effects were rather strong (pimples, abdominal pain, swelling of the feet), as me also had predicted the doctor. Since then, the positives are more prevalent: I took the pill for 10 years and would never do it again. Had with the pill massive mood swings, to the point of depression, no desire for sex and otherwise only problems, the only positive was the lower hair growth in the pubic area and the slightly better skin – where the pimples sprouted around the days around as mine best puberty years. With the Mirena I now have not only complete rest from the daily hormone swallowing and a much lower hormone concentration in the body, but also found my old lust for sex again. My hair and nails have become strong and do not break anymore and my wallet says thanks! Buy no more tampons, no more pill, the devouring each year umummen and the psychiatrist I could also unsubscribe. Of course, I have also discovered negative sides of the Mirena, such. the pimples or hair growth on the face. But unlike depression, these problems with good cleansing products and a little wax or sugering can be handled easily and let’s be honest: I did not have stomach ache before the pill during my days too tight. On average: Much better than the pill and much less debilitating and safer than other birth control methods.

    Side effects: Stomach pain; Pimple
  2. Mary J. Fikes says:
    4.5 rating

    Mirena for Sleep disorders; Mood swings; Libido disorders; Acne; Cycle disorder; A headache; Pain (acute)

    I am shocked and do not even know where to start writing … I had Mirena put on after the birth of our third child, because I put special emphasis on the safety of contraception 🙂 headaches and bleeding over half a year, it started. Then one after the other came: bad mood, mood swings, Ausraster where I stand partially off and wonder about myself. I almost always have abdominal pain and the libido is not only zero, but really moves in the minus area! Then it went parallel with pimples in the face (is getting worse !!!) And sleep problems continue. Now night sweats were added. And so hard that I have to change at night. The spiral has been in it for only a year, but seen a year too long, because I had no fun in life at the time. Next week the thing will come out irrevocably !!!

  3. Jessica J. Hampton says:
    4.5 rating

    Mirena for Hair loss; Acne; Depression; Overweight

    hi love her, I am 23 years old and have not had any children yet. Due to very strong, irregular and for me debilitating menstrual bleeding my gynecology finally recommended the mirena. to use this – in february this year – was hell to say the least: pain, pain, pain. and that over 4 days, including circulatory collapse still in gyn.praxis. well, I thought to myself, there you have to go through, do not be so – after all, everything should be better! But now, after less than 10 months, I have for next week a date to let me remove the mirena again. I’m really patient and no memes, but what I’ve experienced here at NW, really blows up the frame: -massive skin deterioration (previously I had, apart from small pimples to teenage times, a madness skin) – bleeding still strong, irregular, associated with massive cramps – hair loss (luckily I have full, thick hair ….) – despite sporting activity, an increase in weight of 6kg (I’m 1.85 tall at originally 68kg) – depressive mood up to complete lack of humor all in all, although I have some friends in my circle of acquaintances, who get along well with the mirena and the simple way of prevention advertise.dennoch I would others rather discourage very young women – prefer the conventional way with the pill ö.ä. I hope this experience report could help a few out there a little! best regards, madeleine

  4. Beverly D. Webb says:
    4.5 rating

    Mirena for Fatigue; Hair loss; Libido disorders; Acne; Depression; Overweight; Pain (menstruation)

    I have the Mirena use at the age of 20, after I knew that I would not want children for the next 5 years and I did not want to take the pill because of more frequent gastrointestinal complaints for safety reasons. After praising my FA on the Mirena, I decided to do so. Since I was not 21 years old, even the KK has paid. Everything great. The insertion did not hurt as expected and I was satisfied first, because I no longer had to worry about the prevention. In the first six months I had almost abdominal pains and mood swings. At that time my FA told me that I would have to climb a mountain for half a year now and then enjoy the view for 4.5 years. All right, I thought. Wait and swallow painkillers! After half a year, I felt better for the time being. About half a year. No bleeding, no side effects, everything ok. Then, a year ago, it began with extreme pus ticks on the entire back and greasy hair. All of a sudden, I gained almost 10 kg. My mood was at zero. Was easily irritable and cried constantly. In the last half year to today I have always severe pelvic pain, since recently repeatedly spotting, absolute loss of libido and in the last six months 4 bladder infections, 2 fungal infections and even a very painful pyelonephritis and constantly caught cold for a year .. That’s why I’m in the Internet on the search and found this page on which my assumption is confirmed: The Mirena must go! Will now after 2 years but make an appointment with the gynecologist and let them pass me. Have already discussed with my partner, that we probably want to try it with the persona computer. Finally, a friend of mine has successfully prevented it and does not burden my body with hormones. By the way, I can confirm that gynecologists on the ear side effects of the Mirena are absolutely deaf and have no idea. I wish all of you a speedy recovery and hope that the posts here are as helpful to many as mine.